vicky2826 18/05/15
Last reply 3 years ago
Just started rebif

Sorry for moan but feel like poo didn’t think I would feel like this. I know it will get easier, just been thinking I just start to feel better then I inject myself to feel like crap. it’s just my leg is starting to play up now as well going numb all over have to drag it when tired, lots of pain as well. The joys of it ha ha sorry will slap myself on face and not feel sorry for myself. X x

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

Bear with it, @vicky2826 . Introducing something new into our bodies can take a little while to accommodate.

If you are presently having to manage the post-injection flu symptoms, try adjusting injection time, so that you’re already in bed when those symptoms occur.

It does get better pretty quickly. 😉


Anonymous
3 years ago

Hi Vicky

I took mine at bedtime with a couple of paracetamol which helped.


vicky2826
3 years ago

Thanks @stumbler and @sandwich just needed a moan. It just feels like just take another pill and that’s not me I just carry on thanks guys x x


motorsportpete
3 years ago

Sorry to hear about that I was on rebif a while ago but it affected my liver so couldn’t carry on with it but when I first started taking it I felt rubbish then after a while it does get better and I didn’t feel any side affects so don’t give up

Post Comment

You must be logged in to reply to this topic.